Discussions that mention tylenol

Menopause board


Molly, I had the jitters and the fast heartbeat before the Prozac. But my doc also said that the Prozac would help me sleep. But it hasn't done anything yet. I have been on it for almost 3 weeks. Maybe it might take longer, I don't know. Something has to give. Molly, you also said you take Tylenol PM. I do have allergy problems and I take Alavert D-12 hour. Wonder if it would be safe for me to try the Tylenol PM while being on that? Just until I can get an appointment. I'm willing to try anything. But I'm one that is afraid of alot of meds. Don't want to get dependent on anything. But I really need some sleep. I tried to nap just alittle while ago, but that didn't work. And Chilli, I'm gonna try that lettuce sandwich tonight. Like I said, I'm willing to give anything a shot at this point. I am so glad I found this message board. I thought I was going crazy up until the day I seen my doctor and she told me it was Peri-menopause symptoms. I was like....." I am ONLY 38." Something else must be wrong. But she did some blood and checked me out real good, and assured me that that is what it was. Sometimes it really sux being a woman. Thank ladies, and Chilli, I'll let you know if the lettuce sandwich works. You guys are GREAT!!!!!!!!! :angel:
Hi wvangel!

I have trouble sleeping as well....I've found relief in Restoril(Tamezepam) on a VERY LOW DOSE, as I work full time and go to school at night for my RN. On the weekends I take the full dose if needes and if not, just half, and Tylenol PM usually when I DON'T need the restoril. I'm also on Effexor. I WAS on Prozac and then my doc took me off because off all the hype and MY asking to come off of it because of no benefit. I was on PROZAC in the past and I found it only made me more jittery after 4 weeks, BUT, that's just me....and EVERY BODY is different.
I'm not you, and the wonderful woman who posted the Tylenol PM is a godsend!!!! I'm sorry I can't remember who posted it at this time but YOUR A GODSEND!!!!!
I took Tylenol PM, 1 pill for quite some time and it helped greatly!!!!
Talk to your doc about your situation and your meds if you think you need too.
I am NO EXPERT....but just switching my meds worked for me. Just a thought. :)

Take care please!

-Lynn